# SDR ASAA0975008

- Difficulty date: March 20, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 29,523 hours, 12,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A9403164
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT WEB STA 790 HAS EDGE DAMAGE ABOVE STR 25R.  REMOVED DAMAGED WEB, FABRICATED, TREATED, PRIMED AND INSTALLED NEW WEB IAW B737 700 SRM 53 60 15.
